MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638R
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Endocarditis (1834); Mitral Regurgitation (1964); No Information (3190)
Date of Event 10/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should the device be returned or additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that approximately one month post implant of this annuloplasty ring in the mitral position, this device was explanted and replaced with a mechanical mitral valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was explanted and replaced due to a recurrence of mitral valve endocarditis, and resultant severe mitral valve regurgitation.The patient's blood samples tested positive for staphylococcus lugdunensis.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth, no eval explain code.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6195082
Report Number2025587-2016-02058
Device Sequence Number19076625
Product Code KRH
UDI-Device Identifier00613994758712
UDI-Public00613994758712
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K061127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2021
Device Model Number638R
Device Catalogue Number638RL36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2016
Supplement Date Received by ManufacturerNot provided
01/11/2017
Initial Report FDA Received Date12/21/2016
Supplement Report FDA Received Date01/11/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient Weight77